User menu

A Non-boolean Version of Feferman-vaught Theorem

Bibliographic reference Lavendhomme, René ; Lucas, Thierry. A Non-boolean Version of Feferman-vaught Theorem. In: Zeitschrift fuer Mathematische Logik und Grundlagen der Mathematik, Vol. 31, no. 4, p. 299-308 (1985)
Permanent URL http://hdl.handle.net/2078.1/54977
  1. Comer, Bol. Soc. Mat. Mexicana, 19, 78 (1974)
  2. Feferman, Fund. Math., 47, 57 (1959)
  3. Topologie algébrique et théorie des faisceaux. Hermann, Paris 1958.
  4. Lavendhomme, Sem. Math. Pure, 108, 14 (1980)
  5. Macintyre, Fund. Math., 81, 73 (1973)
  6. Mansfield, J. of Symbolic Logic, 42, 241 (1977)
  7. Reyes, Sém. Math. Pure, Université Catholique de Louvain, 63, 22 (1978)
  8. Volger, Colloq. Math., 36, 1 (1976)